Do you have any side effects from taking an aromatase inhibitor with your testosterone for low T? Aromatase inhibitors: Arimidex (anastrozole) or Aromasin (exemestane). Particularly depression, nausea, vomiting, abdominal pain, drowsiness, muscle aches and pains or others?

What do you guys take and how do you feel?

(I read of natural aromatase inhibitors such as DIM, Chrysin, and Indol 3 carbinol - but that they studies and practice show they don't work, and have problems of their own.)

Do you also take HGC or Human Chorionic Gonadotropin?

The following link sums up a lot of what I read and hear from doctors who are up on this topic.
http://www.mens-hormonal-health.com/testosterone-therapy.html

I understand that many guys do not want to talk openly on a forum about this issue or their feelings, emotional, mental, or other side effects, particularly relating to low T. You can PM me if you wish.